# SDR HALA0600746

- Difficulty date: September 18, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N477HA
- Make and model: Boeing 717-200
- Aircraft serial: 55122
- Aircraft time: 7,896 hours, 19,488 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 3910797513
- Part serial: B0769
- Condition: Cracked
- Location: Mlg
- Part time: 543 hours, 1,306 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 MAIN TIRE WORN.  UPON FURTHER INSPECTION FOUND OUTER WHEEL HALF TO BE CRACKED.  REPLACED NR 3 MAIN TIRE ASSY PER AMM32-41-01.  BRAKE CHECK OK, SPIN CHECK OK.  P/N 3910797-513, S/N ON B0652, OFF B0769.
